# SDR SWIA202156462

- Difficulty date: January 15, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL9 SEAT TRACK AT MULTIPLE LOCATIONS BETWEEN FS399 AND FS 409+124   (C-CHECK) RO 2/25/2021.  REMOVED AND REPLACED NEW FLOOR SEAT TRACK P/N 601R31032-21 FROM LBL9 AT FS399.00+16 TO FS 409.00+124. REF REO 601R-53-00-485 REV -D, DATED 2018-01-29 AND CRJ200 AMM 53-01-11-400-802. TOOL# TUC5658 CAL DUE DATED 31-JUL-21.
